On the lattices from elliptic curves over finite fields

Min Sha*

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we continue the recent work of Fukshansky and Maharaj on lattices from elliptic curves over finite fields. We show that there exist bases formed by minimal vectors for these lattices except only one case. We also compute their determinants, and obtain sharp bounds for the covering radius.

Original languageEnglish
Pages (from-to)84-107
Number of pages24
JournalFinite Fields and their Applications
Volume31
DOIs
Publication statusPublished - Jan 2015
Externally publishedYes

    Fingerprint

Keywords

  • basis
  • covering radius
  • elliptic curve
  • lattice
  • minimal vector

Cite this